# SDR SWIA202163522

- Difficulty date: November 18, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL P/N 601R31902-317 COMMON TO FORMER FS347.25     (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED INTERCOSTAL P/N  601R31902-317 COMMON TO FORMER AT FS347.25 PER CRJ700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR WORK ACCOMPLISHED. LEAK CHECK GOOD.
